# SDR SWAA2024031453733

- Difficulty date: February 19, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 540 Lbl 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BS 540 AND LBL 6 AT LT AIR CONDITIONING BAY 2024-123405<[01] REPLACED SUPPORT BRACKET LOCATED BS 540 AND LBL 6 AT LT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02-0G-0.;[02] COMPLETED JOB
